# SDR QXEA2019042200182

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00755
- Aircraft time: 1,428 hours, 898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: NAS514P6325
- Condition: Missing
- Location: Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT DOOR HANDLE BROKEN. DIFFICULT OPENING DOOR. REMOVED FROM SERVICE. INSTALLED MISSING SCREW ON DOOR LATCH. NO FURTHER DEFECTS NOTED. EMERGENCY EQUIPMENT DOOR OPERATES NORMAL. AIRCRAFT RETURNED TO SERVICE.
